(Closed) Gotta love being doped up on synthetic hormones!

posted 7 years ago in Wellness
Post # 3
Member
2792 posts
Sugar bee
  • Wedding: May 2011

Argh, this is exactly why I’m so glad I’m not on birth control anymore. I had the same experience. I turned into a completely different person. I didn’t even recognize myself at times. I would lash out at something (or someone – usually poor DH!) all the while thinking to myself in my head “What the HELL are you doing this for!?” But I just couldn’t stop myself. I felt totally out of control with my own emotions. It seriously screwed me up, and I was on it for 5-6 years!

I went off before our wedding about 5/6 months ago and such a weight has been lifted. It feels like I’ve emerged from under this dark cloud! I’m such a happier, more level-mooded person. Best decision I ever made!

I hope it gets better for you – if not, I hope you can find a different brand that works more effectively. Good luck!

 

Post # 4
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

Oh man! Been there! 

I just left my pills about 5 months ago and to tell you the truth there are times when I want to go back on! I really miss knowing when my light and brief period is. I also did not loose or have any change it weight, really I gained which I was pissed about . I can still cry on the drop of the hat. The cramping and random heavy bleeding sucks.

We all have different reasons for getting doped up on hormones and I hope for your sanity that things even off as you adapt to being on the pill again !

Good luck!!

Post # 5
Member
1401 posts
Bumble bee
  • Wedding: November 2011

Oh man, I was about ready to cry last night because I totally get this. 

@Eva Peron: Is there actually hope that the mood swings and lumberjack appetite will even off once my body adjusts?

Post # 6
Member
7291 posts
Busy Beekeeper
  • Wedding: October 2011

@UK Bride: So have you recently stopped pills or are starting again?

I’ve noticed off of it , I’m not “bitchy/easily angered” during PMS, but I CRY any time of the month over the silliest halmark moments and stuff. There is a good chance you will definatley even out emotionally if you have wild swings! 

As far as appetite , I have found not much change, but I did gain weight without altering any of my diet or exercise. Its almost like mid section bloating that makes my jeans tight! GRRRRR

Keep us updated..perhaps we need a Birth control support page/thread! LOL

 

Post # 7
Member
106 posts
Blushing bee
  • Wedding: August 2011

I just decided to go back on the pill. I have been off for a while and originally got off because I couldn’t handle it anymore. I had awful headaches and dizziness along with all the emotional changes although instead of getting hyper emotional, I basically flatlined and got depressed. I had no reaction or emotions about anything. I didn’r cry or laugh or feel anything other than flat and blah. It was horrible.

I’m trying a different brand and lower dose this time around so I’m really hoping this stuff doesn’t affect me as badly.

Post # 8
Member
1401 posts
Bumble bee
  • Wedding: November 2011

@Eva Peron: I’m on the Nuvaring for the first time, just finished my first month so now I’m off for a week. It scares me, because this is supposed to be the lowest dose of estrogen out there! I’ve been having the crazy mood swings but also have been feeling constantly bloated and have been bleeding for 11 days straight (though technically yesterday and today are sanctioned “period” days since the ring is out this week). Hoping these will calm down a bit? Never been on an HBC before, so maybe it’ll just take time?

Post # 9
Member
10714 posts
Sugar Beekeeper
  • Wedding: June 2012

I feel your pain… I’ve been dealing with mood swings like that since I was 16. I was diagnosed with borderline personality disorder at 20 and theres no available treatment… Commercials make me bawl like a baby almost everyday (relevent to my life or not LOL) I hope your feeling better and back to normal soon =)

PS. I can’t stand those song either.

Post # 10
Member
2142 posts
Buzzing bee
  • Wedding: July 2011

Should you try switching scripts- after the first month or so? I know they say it takes 1-2 months to really get used to it but I didn’t really have trouble with mine- infact Darling Husband pretty much danced when I went on because I so much less crazy on it. I’m on Loestrin24Fe for what it’s worth, my gyno said she’s seen the least issues with it (she’s on it herself)

The topic ‘Gotta love being doped up on synthetic hormones!’ is closed to new replies.

Find Amazing Vendors